# SDR DL72K970570

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N474DA
- Make and model: Boeing 727232
- Aircraft serial: 20751
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: 900835A
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY HATCH LIGHT INOP.  REPLACED BATT PACK.
